# SDR UPS02239119

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LIGHTENING HOLE IN AFT AIRSTAIR TORQUE BOX AT BS 1243 RHS IS CRACKED     WEB REPAIR CARRIED OUT IAW SRM 51-10-4
